# SDR UALA2013030501311

- Difficulty date: March 4, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 45,707 hours, 11,341 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 672951001
- Part serial: 109
- Condition: Faulty
- Location: Fwd Equip
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT VALVE EICAS ON LANDING, OVERHEAD VALVE LIGHT ON.  STAYED ILLUMINATED AFTER GOING TO STANDBY.  REMOVED AND REPLACED FWD EQUIPMENT OVERHEAD VALVE PER MM.  PERFORMED OPERATIONAL TEST OPS CHECKED GOOD, VALVE LIGHT EXTINGUISHED AND NO MESSAGES.
